# SDR 96FDEA00993

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-224-01(1) ON FRAME AT BS 720C, STR 17R - STR 10R.  REPAIRED FRAME STA 720C, STR 17R - STR 10R OUT OF LIMIT AREA IAW FEDEX SRM 53-10-4.
